Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the Laplace transform of a temperate distribution supported by a cone

Author: Bent E. Petersen
Journal: Proc. Amer. Math. Soc. 35 (1972), 123-128
MSC: Primary 46F10
MathSciNet review: 0298414
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The temperate distributions supported by a closed convex salient cone are characterized by explicit polynomial growth of the Laplace transform at infinity and at the boundary of the cylinder over the dual cone. This result is then used to characterize by their Laplace transforms the smooth kernels of degree $ \lambda - n$ where $ \lambda $ is positive.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46F10

Retrieve articles in all journals with MSC: 46F10

Additional Information

PII: S 0002-9939(1972)0298414-9
Keywords: Laplace transform, temperate distribution
Article copyright: © Copyright 1972 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia